Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hello, I have been on the implant for 2 months now and have no experienced any periods of anything, and on Wednesday last week I experienced a brown discharge "blood" and have a had to put pant liners on my pants. Is this normal or something wrong, it's been going on for about 5 days now and I have bad tummy pains as well
0
reply
Tracey1995
Badges: 8
Rep:
?
#2
Report 1 week ago
#2
(Original post by Anonymous)
Hello, I have been on the implant for 2 months now and have no experienced any periods of anything, and on Wednesday last week I experienced a brown discharge "blood" and have a had to put pant liners on my pants. Is this normal or something wrong, it's been going on for about 5 days now and I have bad tummy pains as well
it could be side effects that you are having, the implant is doing its job as you not had any periods or you maybe experience some periods which are not unusal with this , all the information should had been explain to you by the person who inserted it for you.



Side effects of Nexplanon include:
changes in menstrual periods,
irregular menstrual periods,
mood changes,
breast tenderness or pain,
abdominal pain,
back pain,
changes in appetite,
nausea,



if you concern then seek medical advice asap or talk to your local chemist pharmacist

i hope this is helpful to you
0
reply
Tracey1995
Badges: 8
Rep:
?
#3
Report 1 week ago
#3
(Original post by Anonymous)
Hello, I have been on the implant for 2 months now and have no experienced any periods of anything, and on Wednesday last week I experienced a brown discharge "blood" and have a had to put pant liners on my pants. Is this normal or something wrong, it's been going on for about 5 days now and I have bad tummy pains as well
it could be side effects that you are having, the implant is doing its job as you not had any periods or you maybe experience some periods which are not unusal with this , all the information should had been explain to you by the person who inserted it for you.



Side effects of Nexplanon include:
changes in menstrual periods,
irregular menstrual periods,
mood changes,
breast tenderness or pain,
abdominal pain,
back pain,
changes in appetite,
nausea,



if you concern then seek medical advice asap or talk to your local chemist pharmacist

i hope this is helpful to you
0
reply
black tea
Badges: 18
Rep:
?
#4
Report 1 week ago
#4
(Original post by Anonymous)
Hello, I have been on the implant for 2 months now and have no experienced any periods of anything, and on Wednesday last week I experienced a brown discharge "blood" and have a had to put pant liners on my pants. Is this normal or something wrong, it's been going on for about 5 days now and I have bad tummy pains as well
It's normal to get irregular bleeding for the first 6 months, but if you are worried, see your GP.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All
Latest
My Feed